# SDR FXGA201203091220

- Difficulty date: March 9, 2012
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N151
- Make and model: Doug DC-6B
- Aircraft serial: 45496
- Aircraft time: 49,574 hours
- Engine: Pwa R2800CB3
- Propeller: Hamstd 43E60
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 572
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN HEATER EXHAUST DOUBLER BS  572 HAS TWO CRACKS.  FABRICATE TWO INSERTS & AN EXTERNAL DOUBLER.
